UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Filters                                
Selected(0)Clear Items/Page:    Sort:
A high-order ADI scheme for the two-dimensional time fractional diffusion-wave equation Journal article
International Journal of Computer Mathematics, 2015,Volume: 92,Issue: 5,Page: 970-979
Authors:  Wang Z.;  Vong S.
Favorite  |  View/Download:2/0  |  Submit date:2018/12/24
Compact Adi Scheme  Convergence  Finite Difference Scheme  Fractional Diffusion-wave Equation  Weighted And Shifted Grünwald Difference Operator  
Circulant and skew-circulant splitting iteration for fractional advection–diffusion equations Journal article
International Journal of Computer Mathematics, 2014,Volume: 91,Issue: 10,Page: 2232
Authors:  Qu W.;  Lei S.-L.;  Vong S.-W.
Favorite  |  View/Download:5/0  |  Submit date:2018/10/30
Circulant And skew-Circulant Splitting Iteration  Fast Fourier Transform  Fractional Advection–diffusion Equation  Toeplitz Matrix